MathSciNet Relay Station
MathSciNet bibliographic data
MR2785545 (2012e:60168) 60H15 (60H05)
Dalang, Robert C.; Quer-Sardanyons, Lluís Stochastic integrals for spde's: a comparison. Expo. Math. 29 (2011), no. 1, 67–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement